Repositorio de producción científica de la Universidad de Sevilla

A spectral radius type formula for approximation numbers of composition operators

 

Advanced Search
 
Opened Access A spectral radius type formula for approximation numbers of composition operators
Cites

Show item statistics
Icon
Export to
Author: Li, Daniel
Queffélec, Hervé
Rodríguez Piazza, Luis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2014-12-15
Published in: Journal of Functional Analysis, 267 (12), 4753-4774.
Document type: Article
Abstract: For approximation numbers an(Cφ) of composition operators Cφ on weighted analytic Hilbert spaces, including the Hardy, Bergman and Dirichlet cases, with symbol φ of uniform norm <1, we prove that limn→∞⁡[an(Cφ)]1/n=e−1/Cap[φ(D)], where Cap[φ(D)] is the Green capacity of φ(D) in D. This formula holds also for Hp with 1≤p<∞.
Cite: Li, D., Queffélec, H. y Rodríguez Piazza, L. (2014). A spectral radius type formula for approximation numbers of composition operators. Journal of Functional Analysis, 267 (12), 4753-4774.
Size: 288.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/46342

DOI: 10.1016/j.jfa.2014.09.008

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)